# SDR UALA2011091404960

- Difficulty date: September 13, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 61,230 hours, 22,482 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 EMERGENCY LIGHTS TEST BUTTON INTERMITTENT.  REMOVED & REPLACED L2 EMERGENCY LIGHTS TEST SWITCH PER MM. OPS CHECK GOOD PER MM ON NON ROUTINE 24562.
